# SDR FOTR20171108166

- Difficulty date: November 8, 2017
- Submitted: November 21, 2017
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N476VX
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25376
- Aircraft time: 51,659 hours, 31,703 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15171147
- Condition: Cracked
- Location: Bs 500a
- Part time: 51,659 hours, 31,703 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 500A FRAME IS CRACKED, STRINGER 8R.
